Questions & Answers
Tetanus - The Vaccine
Back to Parent Q&A Category Back to All Tetanus Q&A Back to All Q&A Back to Tetanus

Administration

Questions
Answers
  1. I received Tdap a few days ago. Now my arm is red and swollen down to the elbow. What should I do?
    The redness and swelling may be an adverse event caused by your Tdap immunization. Contact your healthcare provider or the MILVAX-VHCN. We can help you to get treatment and help you file a Vaccine Adverse Event Report.

  2. My child has a large lump where the DTaP shot was given. Should I take her to our pediatrician?
    DTaP vaccination may cause side effects, such as swelling, redness, pain, and/or warmth where the shot was given. These side effects may last for 1 to 2 days, and usually go away on their own. If you have more questions, contact a MILVAX-VHCN healthcare provider and send us a photo of the reaction using our Ask VHC secure messaging.